# SDR SWAA2022022459815

- Difficulty date: October 5, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 49,478 hours, 28,854 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 343AT L/H HORIZONTAL STABILIZER GAP COVER UPPER BLADE SEAL CRACKED. / REMOVED AND REPLACED ACCESS PANEL 343 AT R/H HORIZONTAL STABILIZER GAP COVER UPPER BLADE SEAL WITH NEW I.A.W. SRM 51-40-02-0G-0.
